MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI

SIEMENS HEALTHCARE DIAGNOSTICS INC. IMMULITE 2000 XPI
Model Number IMMULITE 2000 XPI
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc).Quality controls (qc) recovered out of range on the day of the event.A siemens customer service engineer (cse) adjusted the reagent dual resolution dilutor (drd), checked substrate dispensing, and cleaned the sample probe with naoh.After the procedure, the allergen specific ige calibration was adequate, however, the qc precision was still not satisfactory, requiring the replacement of the reagent probe.After this action, qc recovered in range.The cause of the event was a mechanical issue which was resolved by routine troubleshooting.The system is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported that falsely low allergen specific ige results were obtained on multiple patient samples on an immulite 2000 xpi system.The erroneous results were reported to the physician(s).Depending on the sample, the sample was rerun for allergen specific ige on an alternate system either one, two, or three days after the initial sample was run, and the results recovered higher.One of the samples was run again for allergen specific ige three days later on a second alternate system, confirming the higher results.A corrected report was only issued for the sample which had been repeated twice, in which case the higher results were reported, as the correct results, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely low allergen specific ige results.

Brand Name
IMMULITE 2000 XPI
Common Device Name
IMMULITE 2000 XPI
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
62 flanders bartley rd
flanders NJ 07836
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
christopher aebig
511 benedict ave.
tarrytown, NY 10591
9144153450
MDR Report Key19795211
Report Number2247117-2024-00011
Device Sequence Number17955048
Product Code JJE
UDI-Device Identifier00630414945422
UDI-Public(01)00630414945422
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K970227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMMULITE 2000 XPI
Device Catalogue Number10373214
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Initial Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown